# SDR SWAA2014122235183

- Difficulty date: December 5, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N744SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29490
- Aircraft time: 56,350 hours, 33,289 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6545415
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG WW BULKHEAD WEB CRACKED AT STATION 663, RBL 34, WL 199.  REPAIRED WEB IAW SRM.
